# SDR REXA2022111002426

- Difficulty date: September 20, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 33,859 hours, 24,742 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH690331215S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME F.S.533 IS CORRODED BETWEEN STRINGER 17L AND 18L	REPAIRED FRAME F.S.533 IAW CRJ 900 SRM 53-00-06-201-001-A03
